Baltimore City ​Overdose Alert - A spike in overdoses was detected on Wednesday, May 23 in Southwest Baltimore. Such spikes are often related to tainted or particularly potent heroin (including heroin laced with fentanyl). Please share this information and encourage family, friends and neighbors to get trained to administer the overdose-reversing medication, Naloxone.

X

Latest News

05.14.18

“I didn’t expect to end up here,” Mr. Clarke says, sitting next to his son in an exam room. “Coming here from a different country, you’re supposed to do better, not worse.”

1170
05.09.18

Deirdre Hoey, LCSW-C discusses yoga as alternative therapy.

1167
04.25.18

Thanks to the leadership of our National Council team, staff members visited Washington D.C. on April 18 to talk health care, housing and opioids with members of the Maryland delegation.

Staff members made an impressive amount of stops and visited with elected officials…

1133
04.20.18

Every day many of us walk or drive past people on the streets and in crisis. For outreach workers Roy Jackson and Orlando Stevenson, stopping to help is their full-time job.

1121

View More News